# SDR ASAA2022071239049

- Difficulty date: July 12, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 43,463 hours, 12,677 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO TRANSMIT ON HF1. SELCAL CHECK WAS GOOD, AND ABLE TO HEAR OTHERS ON HF1, BUT CANNOT TRANSMIT. GROUNDED - YES. PERFORMED HF1 SYSTEM BITE PROCEDURE IAW B737-800 FIM 23-11-801 BITE TEST NORMAL. NO FAULTS FOUND. ABLE TO TRANSMIT AND RECEIVE NORMALLY.
